Foto del docente

Alberto Parmeggiani

Full Professor

Department of Mathematics

Academic discipline: MAT/05 Mathematical Analysis


Cesare Parenti; Alberto Parmeggiani, On the Solvability of a Class of ψdos with Multiple Characteristics, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2014, 2014, pp. 3790 - 3817 [Scientific article]

Alberto Parmeggiani; Karel Pravda-Starov, Semiclassical hypoelliptic estimates with a loss of many derivatives, «REVISTA MATEMATICA IBEROAMERICANA», 2014, 30, pp. 1439 - 1478 [Scientific article]

Alberto Parmeggiani; Lorenzo Zanelli, Wigner measures supported on weak KAM tori, «JOURNAL D'ANALYSE MATHEMATIQUE», 2014, 123, pp. 107 - 137 [Scientific article]

Wei Xi.Li; Alberto Parmeggiani, Global Gevrey hypoellipticity for twisted Laplacians, «JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS», 2013, 4, pp. 279 - 296 [Scientific article]

Alberto Parmeggiani; Alberto Venni, On the essential spectrum of certain non-commutative oscillators, «JOURNAL OF MATHEMATICAL PHYSICS», 2013, 54, pp. 121507-1 - 121507-10 [Scientific article]

A. Parmeggiani, On the Problem of Positivity of Pseudodifferential Systems, in: Studies in Phase Space Analysis with Applications to PDEs, NEW YORK, Birkhaeuser, Springer Science+Business Media, 2013, pp. 313 - 335 [Chapter or essay]

O. Bernardi; A. Parmeggiani; L. Zanelli, Mather measures associated with a class of Bloch wave functions, «ANNALES HENRI POINCARE'», 2012, 13, pp. 1807 - 1839 [Scientific article]

C. Parenti; A. Parmeggiani, On the Cauchy problem for hyperbolic operators with double characteristics, in: Evolution Equations of Hyperbolic and Schrödinger Type, BASEL, Birkhaeuser, 2012, pp. 247 - 266 (PROGRESS IN MATHEMATICS) [Chapter or essay]

Bernardi E.; Parenti C.; Parmeggiani A., The Cauchy Problem for Hyperbolic Operators with Double Characteristics in Presence of Transition, «COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS», 2012, 37, pp. 1315 - 1356 [Scientific article]

A. Parmeggiani, A remark on the Fefferman-Phong inequality for 2x2 systems, «PURE AND APPLIED MATHEMATICS QUARTERLY», 2010, 6, pp. 1081 - 1103 [Scientific article]

C. Parenti; A. Parmeggiani, Algebra lineare ed equazioni differenziali ordinarie, MILANO, Springer, 2010, pp. 208 (Springer Unitext). [Research monograph]

A. Parmeggiani, Spectral Theory of Non-Commutative Harmonic Oscillators: An Introduction, BERLIN HEIDELBERG, Springer-Verlag, 2010, pp. 254 (Lecture Notes in Mathematics). [Research monograph]

C. Parenti; A. Parmeggiani, On the Cauchy problem for hyperbolic operators with double characteristics, «COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS», 2009, 34, pp. 837 - 888 [Scientific article]

A. Parmeggiani, A remark on the semiclassical Fefferman-Phong inequality for certain systems of PDEs, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI», 2008, 19, pp. 339 - 359 [Scientific article]

A. Parmeggiani, Introduction to the spectral theory of non-commutative harmonic oscillators., FUKUOKA, Kyushu University, 2008, pp. 240 (COE Lecture Note). [Research monograph]

Latest news

At the moment no news are available.